Open Access
Translator Disclaimer
October, 1989 On the Extinction of Measure-Valued Critical Branching Brownian Motion
Li Liu, Carl Mueller
Ann. Probab. 17(4): 1463-1465 (October, 1989). DOI: 10.1214/aop/1176991166

Abstract

We show that the diameter of the support of a measure-valued critical branching Brownian motion tends to zero almost surely at the time of extinction.

Citation

Download Citation

Li Liu. Carl Mueller. "On the Extinction of Measure-Valued Critical Branching Brownian Motion." Ann. Probab. 17 (4) 1463 - 1465, October, 1989. https://doi.org/10.1214/aop/1176991166

Information

Published: October, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0694.60043
MathSciNet: MR1048938
Digital Object Identifier: 10.1214/aop/1176991166

Subjects:
Primary: 60G57
Secondary: 60F99 , 60J80

Keywords: Critical branching Brownian motion , diameter , extinction , limit , Support

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.17 • No. 4 • October, 1989
Back to Top